File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Neuroleptic-induced priapism, hepatotoxicity and subsequent impotence in a patient with depressive psychosis

TitleNeuroleptic-induced priapism, hepatotoxicity and subsequent impotence in a patient with depressive psychosis
Authors
Issue Date1990
PublisherRoyal College of Psychiatrists. The Journal's web site is located at http://bjp.rcpsych.org/
Citation
British Journal Of Psychiatry, 1990, v. 157 NOV., p. 759-762 How to Cite?
AbstractA 59-year-old man experienced priapism five days after taking neuroleptics and abnormal liver function after 28 days. These side-effects are possibly explained as hypersensitivity reactions to the drug.
Persistent Identifierhttp://hdl.handle.net/10722/171874
ISSN
2015 Impact Factor: 7.06
2015 SCImago Journal Rankings: 2.674
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorChen, EYHen_US
dc.contributor.authorLee, ASen_US
dc.date.accessioned2012-10-30T06:18:08Z-
dc.date.available2012-10-30T06:18:08Z-
dc.date.issued1990en_US
dc.identifier.citationBritish Journal Of Psychiatry, 1990, v. 157 NOV., p. 759-762en_US
dc.identifier.issn0007-1250en_US
dc.identifier.urihttp://hdl.handle.net/10722/171874-
dc.description.abstractA 59-year-old man experienced priapism five days after taking neuroleptics and abnormal liver function after 28 days. These side-effects are possibly explained as hypersensitivity reactions to the drug.en_US
dc.languageengen_US
dc.publisherRoyal College of Psychiatrists. The Journal's web site is located at http://bjp.rcpsych.org/en_US
dc.relation.ispartofBritish Journal of Psychiatryen_US
dc.subject.meshChlorpromazine - Administration & Dosage - Adverse Effectsen_US
dc.subject.meshDepressive Disorder - Drug Therapyen_US
dc.subject.meshDose-Response Relationship, Drugen_US
dc.subject.meshDrug-Induced Liver Injury - Etiologyen_US
dc.subject.meshErectile Dysfunction - Chemically Induceden_US
dc.subject.meshHumansen_US
dc.subject.meshInjections, Intramuscularen_US
dc.subject.meshLiver Function Testsen_US
dc.subject.meshMaleen_US
dc.subject.meshMiddle Ageden_US
dc.subject.meshPriapism - Chemically Induceden_US
dc.subject.meshPsychotic Disorders - Drug Therapyen_US
dc.titleNeuroleptic-induced priapism, hepatotoxicity and subsequent impotence in a patient with depressive psychosisen_US
dc.typeArticleen_US
dc.identifier.emailChen, EYH:eyhchen@hku.hken_US
dc.identifier.authorityChen, EYH=rp00392en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1192/bjp.157.5.759-
dc.identifier.pmid2279216-
dc.identifier.scopuseid_2-s2.0-0025095875en_US
dc.identifier.volume157en_US
dc.identifier.issueNOV.en_US
dc.identifier.spage759en_US
dc.identifier.epage762en_US
dc.identifier.isiWOS:A1990EH34200020-
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridChen, EYH=7402315729en_US
dc.identifier.scopusauthoridLee, AS=19135120800en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats